Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Error bounds in Gaussian integration of functions of low-order continuity


Author: Philip Rabinowitz
Journal: Math. Comp. 22 (1968), 431-434
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0226861-7
MathSciNet review: 0226861
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Davis & P. Rabinowitz, Numerical Integration, Blaisdell, Waltham, Mass., 1967. MR 0211604 (35:2482)
  • [2] D. Elliott, "A Chebyshev series method for the numerical solution of Fredholm integral equations," Comput. J., v. 6, 1963, pp. 102-111. MR 27 #5386. MR 0155452 (27:5386)
  • [3] A. H. Stroud & D. Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966. MR 34 #2185. MR 0202312 (34:2185)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226861-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society